MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 FLEX / VALUE; SYSTEM, X-RAY, STATIONARY

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 FLEX / VALUE; SYSTEM, X-RAY, STATIONARY
Model Number DIGITALDIAGNOST 4.1 FLEX / VALUE
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref.Id: (b)(4).Philips field service engineer investigated on site and confirmed reported problem.The affected portable detector needs to be replaced.The investigation is still ongoing on this event.When the investigation is completed a follow-up report will be sent to the fda.
 
Event or Problem Description
The customer reported that the portable detector had slipped out of the hands from operator during handling and was no longer working.A dropped detector can lead in worst case to a fracture in the foot.No injury reported.
 
Additional Manufacturer Narrative
Ref.Id: (b)(4).The digitaldiagnost r4.X is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips field service engineer investigated on site and confirmed reported problem.The detector slipped out of the hands of a user, so it was dropped by accident (use error).The affected portable detector was replaced.Finally, the system meets the specification for the performed service and is returned to use.Risk estimation revealed acceptable risk per risk benefit analysis, because actually, there is no feasible technical solution for this kind of ¿use error¿.This issue is further monitored and trended.

Brand Name
DIGITALDIAGNOST 4.1 FLEX / VALUE
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key18181839
Report Number3003768251-2023-00060
Device Sequence Number7611918
Product Code KPR
UDI-Device Identifier00884838074514
UDI-Public00884838074514
Combination Product (Y/N)N
PMA/510(K) Number
K210692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIGITALDIAGNOST 4.1 FLEX / VALUE
Device Catalogue Number712032
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown